VOL. 32 · NO. 2 | Summer 2002
 
VIEW ALL ABSTRACTS +
Front Matter
Rocky Mountain J. Math. 32 (2), (Summer 2002)
No abstract available
Rocky Mountain J. Math. 32 (2), 389-390, (Summer 2002)
No abstract available
Articles
Ilham A. Aliev, Boris Rubin
Rocky Mountain J. Math. 32 (2), 391-408, (Summer 2002) DOI: 10.1216/rmjm/1030539677
KEYWORDS: Wavelet transforms, parabolic potentials, Calderón's reproducing formula, anisotropic Lebesgue spaces, 42B99, 47G10, 46E35
No abstract available
F. Al-Musallam, V. Kiryakova, V. Kim Tuan
Rocky Mountain J. Math. 32 (2), 409-429, (Summer 2002) DOI: 10.1216/rmjm/1030539678
KEYWORDS: Laplace-type integral transform, Mittag-Leffler function, $h$-transform, operators of fractional integration and differentiation, BorelDzrbashian transform, 44A15, 44A30, 26A33, 33E12, 33C60
No abstract available
G. Andrews, J. Wimp
Rocky Mountain J. Math. 32 (2), 429-442, (Summer 2002) DOI: 10.1216/rmjm/1030539679
No abstract available
M.H. Annaby, P.L. Butzer
Rocky Mountain J. Math. 32 (2), 443-466, (Summer 2002) DOI: 10.1216/rmjm/1030539680
KEYWORDS: sampling theory, singular Sturm-Liouville problems, Legendre functions of first and second kind, Bessel's functions, 41A05, 34B05, 94A20
No abstract available
A.I. Aptekarev, G.T.L. Lagomasino, F. Marcellán
Rocky Mountain J. Math. 32 (2), 467-481, (Summer 2002) DOI: 10.1216/rmjm/1030539681
KEYWORDS: Tchebyshev systems, Sobolev orthogonality differential operators, 42C05
No abstract available
N. Bazunova
Rocky Mountain J. Math. 32 (2), 483-497, (Summer 2002) DOI: 10.1216/rmjm/1030539682
No abstract available
N. Debergh
Rocky Mountain J. Math. 32 (2), 499-506, (Summer 2002) DOI: 10.1216/rmjm/1030539683
No abstract available
Christian Berg, Henrik L. Pedersen
Rocky Mountain J. Math. 32 (2), 507-525, (Summer 2002) DOI: 10.1216/rmjm/1030539684
KEYWORDS: Gamma function, completely monotone function, 33B15, 30E20, 30E15
No abstract available
Jean-Paul Berrut, Hans D. Mittelmann
Rocky Mountain J. Math. 32 (2), 527-545, (Summer 2002) DOI: 10.1216/rmjm/1030539685
KEYWORDS: Linear rational interpolation, linear rational collocation, pole optimization, 65D05, 65L10, 41A05, 41A20
No abstract available
Wolfgang Zu Castell
Rocky Mountain J. Math. 32 (2), 545-559, (Summer 2002) DOI: 10.1216/rmjm/1030539686
KEYWORDS: Dirichlet averages, Dirichlet splines, divided differences, $B$-splines, Dirichlet distribution, fractional integrals and derivatives, 41A15, 62H10, 26A33
No abstract available
Chu Wenchang
Rocky Mountain J. Math. 32 (2), 561-588, (Summer 2002) DOI: 10.1216/rmjm/1030539687
KEYWORDS: hypergeometric series, duplicate inverse series relations, 33C20, 05A19
No abstract available
M. Ciucu, C. Krattenthaler
Rocky Mountain J. Math. 32 (2), 589-607, (Summer 2002) DOI: 10.1216/rmjm/1030539688
KEYWORDS: 05A15, 05A16, 05A17, 05A19, 05B45, 33C20, 52C20
No abstract available
William C. Connett, Alan L. Schwartz
Rocky Mountain J. Math. 32 (2), 607-636, (Summer 2002) DOI: 10.1216/rmjm/1030539689
KEYWORDS: 35P99, 47L80, 33C50, 43A62, 43A10
No abstract available
J.F. van Diejen, V.P. Spiridonov
Rocky Mountain J. Math. 32 (2), 639-656, (Summer 2002) DOI: 10.1216/rmjm/1030539690
No abstract available
Mourad E.H. Ismail, Mizan Rahman
Rocky Mountain J. Math. 32 (2), 657-678, (Summer 2002) DOI: 10.1216/rmjm/1030539691
KEYWORDS: weight functions, inverse operator, Integral‎ ‎Operators, divided difference operators, continuous $q$-Jacobi polynomials, monotonicity of kernels, $t$-commutators, 33D15, 47B34
No abstract available
Mourad E.H. Ismail, Plamen Simeonov
Rocky Mountain J. Math. 32 (2), 679-690, (Summer 2002) DOI: 10.1216/rmjm/1030539692
No abstract available
Anatol N. Kirillov, Makoto Taneda
Rocky Mountain J. Math. 32 (2), 691-703, (Summer 2002) DOI: 10.1216/rmjm/1030539693
No abstract available
Erik Koelink, Hjalmar Rosengren
Rocky Mountain J. Math. 32 (2), 703-738, (Summer 2002) DOI: 10.1216/rmjm/1030539694
KEYWORDS: Summation formula, transmutation kernels, product formula, little $q$-Jacobi function, intertwiner, fractional $q$-integral operator, 33D15, ‎33D45, 47B36
No abstract available
J.H. Lee, K.H. Kwon
Rocky Mountain J. Math. 32 (2), 739-758, (Summer 2002) DOI: 10.1216/rmjm/1030539695
KEYWORDS: Quasi-definiteness, moment functionals, Division problem, 33C45
No abstract available
Stephen C. Milne, Michael Schlosser
Rocky Mountain J. Math. 32 (2), 759-793, (Summer 2002) DOI: 10.1216/rmjm/1030539696
KEYWORDS: Bilateral basic hypergeometric series, $q$-series, multiple basic hypergeometric series associated to the root system An, $U_( n + 1)$ series, $q$-binomial theorem, Ramanujan's ${}_1\psi_1$ summation, Macdonald identities, Bailey's ${}_2\psi_2$ transformations, ${}_2\psi_2$ summation, 33D15, 05A19, 33D67
No abstract available
Michitomo Nishizawa
Rocky Mountain J. Math. 32 (2), 793-811, (Summer 2002) DOI: 10.1216/rmjm/1030539697
No abstract available
K.-D. Reinsch, R. Bulirsch, U. Puschmann
Rocky Mountain J. Math. 32 (2), 813-826, (Summer 2002) DOI: 10.1216/rmjm/1030539698
No abstract available
Paul Terwilliger
Rocky Mountain J. Math. 32 (2), 827-888, (Summer 2002) DOI: 10.1216/rmjm/1030539699
KEYWORDS: $q$-Racah polynomial, Leonard pair, tridiagonal pair, Askey scheme, Askey-Wilson polynomials, 05E30, 05E35, 33C45, ‎33D45
No abstract available
Khalifa TriÈmche
Rocky Mountain J. Math. 32 (2), 889-917, (Summer 2002) DOI: 10.1216/rmjm/1030539700
No abstract available
Raimundas Vidunas
Rocky Mountain J. Math. 32 (2), 919-936, (Summer 2002) DOI: 10.1216/rmjm/1030539701
KEYWORDS: 33C05, 33F10, 39A10
No abstract available
Back to Top